Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I'm 19 years old on Feb 8th of this year me and my bf had sex though he never entered my vagina he ejaculated outside on a piece of cloth. We weren't sure if the cloth had touched my vagina so to be on a safer side I took I pill after 4hrs. Later on got my periods on 23rd Feb with brown bleeding for 7days. Now I'm late on periods for 8days. I'm scared if i am pregnant please help me.

2 Doctors Answered
Periods get irregular due to I pill
1 person found this helpful
You need to do URINE PREGNANCY TEST to rule out pregnancy, and we have observed intermenstrual spotting/irregularity of menses after taking I PILL.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.